eISSN : 1309-6621
Creative Commons Lisansı
Journal of Clinical and Experimental Investigations is licenced under the terms of Creative Commons Attribution-Non Commercial4.0 International (CC BY-NC 4.0) License.
Abstract - Multiple drugs poisoning resulting in ARDS
Ersagun Tuğcugil, Ahmet Şen, Başar Erdivanlı, Abdullah Özdemir, Hızır Kazdal

Recep Tayyip Erdoğan Üniversitesi Eğitim ve Araştırma Hastanesi, Rize, Türkiye Email: berdivanli@gmail.com

ABSTRACT

Inappropriate use of prescribed antidepressants and antipsychotics may frequently cause death due to cardiac complications. Lung complications are rare. We present a case of acute respiratory distress syndrome due to suicide attempt with quetiapine, carbamazepine, and clomipramine. The patient developed pulmonary edema and hypoxemia refractory to oxygen treatment. The patient died due to septic shock and multi-organ failure at the tenth day of intensive care treatment, despite recruitment maneuvers and lung-protective ventilation. Cases of allergic lung edema due to clomipramine are very rare in the literature. When considering the fact that all three drugs may elevate serum concentrations of each other, we are in opinion that the sinergistic effect of three drugs may be the cause. J Clin Exp Invest 2014; 5 (3): 466-468

Key words: Acute respiratory distress syndrome (ARDS), poisoning, carbamazepine, clomipramine, quetiapine

ARDS ile sonuçlanan çoklu ilaç zehirlenmesi

ÖZET

Reçete edilen antidepresan ve antipsikotiklerin uygunsuz kullanımına bağlı kardiyak komplikasyonlar sık gözlenir ve ölüme yol açabilir. Akciğer komplikasyonları ise seyrektir. Ketiapin, karbamazepin ve klomipramin ile intihar girişimi sonucu akciğer ödemi ve oksijen tedavisine yanıtsız hipoksi gelişen akut respiratuar yetmezlikli bir olguyu sunduk. Recruitment manevraları ve akciğeri koruyucu ventilasyona rağmen, yoğun bakımdaki tedavisinin onuncu gününde septik şok ve çoklu organ yetmezliği nedeniyle kaybedildi. Literatür araştırmalarında, klomipramine bağlı alerjik akciğer ödemi tablosunun nadir olarak görülebildiği belirtilmektedir. Her üç ilacın da birbirinin serum seviyesini etkileyebildiği dikkate alındığında, tabloya üç ilacın sinerjistik etkisinin neden olduğu düşüncesindeyiz.

Anahtar kelimeler: Akut respiratuar distres sendromu (ARDS), zehirlenme, karbamazepin, klomipramin, ketiapin

J Clin Exp Invest 2014;5(3):466-468

doi:10.5799/ahinjs.01.2014.03.0442

Volume 5, Number 3 (2014)